Discussions By Condition: I cannot get a diagnosis.

ppis and stomach pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • January 30, 2011
  • 08:33 PM

HI I hope someone out there knows what is going on

I was on a bid dose (for throat pain) of a ppi and started to get stomach pain on the left side and in the top center of my stomach. The doctor I was seeing at the time told me to keep taking the bid dose that it would not hurt me. Well 2 years later I still got stomach pains on my left side and top center of my stomach.

anyone know what I can do or a doctor to see about this problem. I have been to many doctors all ready and got a dx of gerd and dyspepsia.

thanks hope someone knows what to do

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?